1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Reduce Hypertension / High Blood pressure because it causes eye to bleed as well?

Discussion in 'Diabetes Complications' started by lefeilouss, Oct 22, 2018.

  1. lefeilouss

    lefeilouss Type 2 · Active Member

    Messages:
    37
    Likes Received:
    8
    Trophy Points:
    28
    Hi

    Anyone here have any advice on reducing high blood pressure?

    I am already on medications but does not really go down

    I am average 150/80 and apparently my retina specialist says it may be the cause of my eye to bleed every other month due to retinopathy

    Please advice TIA
     
  2. kitedoc

    kitedoc Type 1 · Well-Known Member

    Messages:
    4,804
    Likes Received:
    3,348
    Trophy Points:
    198
    Hi @lefeilouss, You would need to speak with the person who prescribes your BP medication.
    Presumably your retina specialist will be writing to your prescriber about this situation.
    Best Wishes !
     
  3. Dark Horse

    Dark Horse · Well-Known Member

    Messages:
    1,300
    Likes Received:
    733
    Trophy Points:
    133
    • Like Like x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook